# SDR IPXA2024031545317

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,405 hours, 20,822 cycles
- Engine: Pwa PW2040
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: NOTREPORTED
- Condition: Slow
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SLOW TO SPOOL WHEN POWER PUSHED UP ON TAKEOFF AND IN THE AIR. SLOW ENOUGH TO YAW AIRCRAFT IN THE AIR. ONCE CAUGHT UP ALL PARAMETERS APPEAR NORMAL + MATCH RIGHT ENGINE. REMOVED AND REPLACED LH ENG FUEL FLOW GOVERNOR REF B757 AMM 73-21-01. PERFORMED POWER PLANT TESTS 1, 2, 9, 10 AND 11 NO LEAKS NOTED. ALL TESTS OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE. REF T3F18E0044MNC AND T3F18E0044MQP FOR RII.  OPEN
